# SDR USAA040817

- Difficulty date: August 25, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Location: Lt Ob Flap
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, MIDFLAP 1 INCH X 1 INCH, WORN.  LT OB MIDFLAP LOWER SIDE AFT OF OB JACKSCREW ATTACH BRACKET.  INSTALLED DOUBLER IAW TR 57-50-17.
